# SDR AALA201610269032

- Difficulty date: October 25, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 50,420 hours, 21,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436029A06
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BROKEN EMERGENCY LIGHT ON AISLE AT ROW 12 ABC.  REPLACED EMERGENCY LIGHT PER CMM 25-22-52.
